# SDR CALA2024123001696

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 96,636 hours, 21,081 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143069
- Part serial: 1279C
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 85,162 hours, 22,586 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT AT 50KT DUE TO L ENG BLEED OFF EICAS MESSAGE. REF FIM 36 90 03 71 FOR TROUBLESHOOTING REMOVED AND INSTALLED #1 ENG PRSOV REF AMM 36-11-09 FROM A THRU (3)AC. NEEDS OPS CHK AND LEAK CHK PARTS USED: 19-2151-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1369263  SN OFF 1279  VALVE, PNEU, PR  OFF 19-3611-9-0004 1279 ON 19-3611-9-0004 1481
